Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Does Buspar cause Insomnia?  (Read 3266 times)

0 Members and 2 Guests are viewing this topic.

Offline HopefulAmy81

  • Newbie
  • *
  • Posts: 27
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Does Buspar cause Insomnia?
« Reply #10 on: April 11, 2014, 09:27:40 AM »
Update-I am still having insomnia with buspirone.  I will fall asleep only to wake up 30 minutes later and be wide awake.  I will then toss and turn endlessly.  I'm not really sure what to do at this point considering not sleeping is taking a huge toll on me.  I did try Trazodone 50 mg two nights ago and it did nothing for me.  I ended up taking an ativan to sleep a little while later and it worked.   yesterday I felt really tired all day so decided against trying trazodone last night. But once again I was sooo tired and just could not sleep.  I even took TWO 0.5 mg ativan and still nothing.  I am talking to my dr. about either coming off of buspirone or lowering the dose.  Im not sure its really doing anything for me. 
Bookmark and Share

Offline worldbeat99

  • Hero Member
  • *****
  • Posts: 617
  • Country: 00
  • Rec's: 17
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Does Buspar cause Insomnia?
« Reply #11 on: April 11, 2014, 03:54:29 PM »
Amy, when you take buspar -- does it make you take a nap in the early evening?  That's what happened to me which made
it hard to fall asleep at night.

I was taking B at 6am and 6pm.  I thought maybe the 6pm dose was tiring me so I moved it closer to 9pm.  As a result
I'm not napping in the early evening.  And it's easier for me to fall asleep at night.
Bookmark and Share

Tags:
 

anything